# SDR UPS00833034

- Difficulty date: June 14, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, INTERCOSTAL STA 1720 - 1740 L33R IS CRACKED.  REMOVED INTERCOSTAL IAW DC8 SRM 51-1-21 & 51-1-20D.  FABRICATED, INTERCOSTAL, LOCATED, AND DRILLED IAW DAC DWG NR 5649329 & DC8 SRM 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED WITH HI-LOKS IAW DC8 SRM 51-1-20D.
